I've been using Ziana for approx. 3 weeks to combat moderate acne on my back and shoulders. A couple days ago I noticed an increase in itching in the area, then yesterday I noticed a rash had developed (it was worse where I wore my sports bra), and now the whole area is super itchy and sensitive. I stopped using Ziana, but I've seem almost no improvement--and I'm getting married in a week!
It looks like contact dermatitis or allergic reaction to the topical Clindamycin( Ziana cream). The treatments of this condition are application of topical corticosteroids (betamethasone, clobatesol, flucinolone) which will reduce the inflammatory process. Topical immunomodulators like pimecrolimus and tacrolimus can be used in severe conditions under a dermatologist’s guidance. Wash it with mild soap and coconut oil, aloe-vera or perfume free moisturizer can be applied to prevent dryness of skin and give a soothing effect.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.